Getting hives on and off, shown up on legs, back , abdomen, chest. Stiff neck and shoulder blades. Can I just take Diphenhydramine ?
I have been getting hives on and off for the past three days. They usually happen at night, but I have some this morning on my lower legs. They have shown up on my back, abdomen, chest, legs, and arms. I also have a stiff neck and stiff shoulder blades. I am wondering if I should see someone or keep taking diphenhydramine. I have never had this problem before. I am a 24 year old male pharmacy student.
Hi, It seems that you might be having some allergy, either from external or internal source. Take antihistamine like Cetrizine or Levo-cetrizine as and when required. Avoid duo, cosmetics, synthetic clothes. ok and take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]